Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 7, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Feb 5, 2015, 3:24 AM EST. It took effect at Feb 5, 2015, 8:00 AM EST. It was in force for 55 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2015, 3:24 AM EST (08:24 UTC)
- In effect from
- Feb 5, 2015, 8:00 AM EST
- Expired
- Feb 7, 2015, 3:14 PM EST
- In force
- 55 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
806 WHUS72 KMFL 050824 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 324 AM EST THU FEB 5 2015 AMZ650-651-670-671-052100- /O.NEW.KMFL.SC.Y.0007.150205T1300Z-150207T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 324 AM EST THU FEB 5 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 1 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 1 PM EST SATURDAY. WINDS AND WAVES: WINDS WILL INCREASE THROUGH THE MORNING ACROSS THE ATLANTIC WATERS TO BETWEEN 20 AND 25 KTS. SEAS WILL BUILD TONIGHT TO 8 TO 10 FEET ACROSS THE ATLANTIC WATERS, ESPECIALLY IN THE GULF STREAM. HAZARDOUS MARINE CONDITIONS WILL PERSIST INTO SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
4 follow-up statements
194 WHUS72 KMFL 060816 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 316 AM EST FRI FEB 6 2015 AMZ650-651-670-671-062115- /O.CON.KMFL.SC.Y.0007.000000T0000Z-150207T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 316 AM EST FRI FEB 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SATURDAY. WINDS AND WAVES: WINDS WILL CONTINUE TO BE BREEZY ACROSS THE ATLANTIC WATERS WITH SPEEDS OF 20 TO 25 KTS. SEAS WILL CONTINUE TO BUILD TO 8 TO 11 FEET ACROSS THE ATLANTIC WATERS THROUGH THE MORNING, ESPECIALLY IN THE GULF STREAM. HAZARDOUS MARINE CONDITIONS WILL PERSIST INTO SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
297 WHUS72 KMFL 061946 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 246 PM EST FRI FEB 6 2015 GMZ676-071200- /O.EXB.KMFL.SC.Y.0007.000000T0000Z-150207T1200Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 246 PM EST FRI FEB 6 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST SATURDAY. * WINDS: NORTHEAST WINDS WILL BE AROUND 20 KNOTS IN THE GULF WATERS OF SOUTH FLORIDA TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-071215- /O.CON.KMFL.SC.Y.0007.000000T0000Z-150207T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 246 PM EST FRI FEB 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SATURDAY. WINDS AND WAVES: WINDS WILL CONTINUE TO BE WINDY ACROSS THE ATLANTIC WATERS WITH SPEEDS AROUND 20 KNOTS AND GUSTS UP TO 30 KNOTS TONIGHT. SEAS WILL ALSO REMAIN IN THE 8 TO 10 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
962 WHUS72 KMFL 070943 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 443 AM EST SAT FEB 7 2015 AMZ650-651-670-671-071745- /O.EXT.KMFL.SC.Y.0007.000000T0000Z-150208T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 443 AM EST SAT FEB 7 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST THIS EVENING. WINDS AND WAVES: WINDS AROUND 21 KNOTS ARE POSSIBLE ACROSS THE OFF SHORE ATLANTIC WATERS BUT WILL SLOWLY SUBSIDE TODAY. SEAS FROM 6 TO 8 FEET THIS MORNING ARE EXPECTED TO SUBSIDE TO 4 TO 6 FEET EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-071200- /O.CON.KMFL.SC.Y.0007.000000T0000Z-150207T1200Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 443 AM EST SAT FEB 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING. * WINDS: NORTHEAST WINDS AROUND 20 KNOTS ACROSS THE OFF SHORE WATERS ARE EXPECTED TO CONTINUE EARLY THIS MORNING AND SUBSIDE TO BELOW 20 KNOTS LATER THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
111 WHUS72 KMFL 072014 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 314 PM EST SAT FEB 7 2015 AMZ650-651-670-671-072115- /O.CAN.KMFL.SC.Y.0007.000000T0000Z-150208T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 314 PM EST SAT FEB 7 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS AND SEAS IN THE ATLANTIC WATERS HAVE FALLEN BELOW THE CRITICAL VALUES FOR THE SMALL CRAFT ADVISORY. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR THE ATLANTIC WATERS. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 5, 1:08 AM EST, 2 hours 16 minutes earlier.
Area forecast discussion, Feb 5, 1:08 AM EST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 108 AM EST THU FEB 5 2015 .AVIATION... WITH A DEEPENING SURFACE LOW IN THE NORTHEAST GULF AND ASSOCIATED DEVELOPING FRONT THERE IS A LINE OF CONVECTION AND THUNDERSTORMS IN THE EASTERN GULF. THE LATEST GUIDANCE SUGGESTS THAT THE LINE OF CONVECTION COULD ENTER THE GULF WATERS OF SOUTH FLORIDA AROUND 09Z...ALTHOUGH SHOWERS MAY BE POSSIBLE AHEAD OF THE MAIN LINE. FOR TERMINAL KAPF...VCTS ASSIGNED AT 09Z ALTHOUGH THERE IS SOME UNCERTAINTY WITH THE LATEST GUIDANCE INDICATING THAT THE ENVIRONMENT MAY NOT BE COMPLETELY FAVORABLE FOR SUSTAINED THUNDERSTORMS. SIMILARLY FOR THE EAST COAST TERMINALS WITH NO VCTS IN THE TAF'S. WINDS FOR THE EAST COAST TERMINALS FORECAST TO BECOME SOUTHWESTERLY IN THE 12 TO 15 KNOT RANGE AROUND 14-15Z TIME FRAME WITH HIGHER GUSTS POSSIBLE. IFR CONDITIONS ARE NOT FORECAST BUT VERY BRIEF PERIODS MAY BE POSSIBLE WITH A PASSING SHOWER OR ISOLATED THUNDERSTORM. 60 && .PREV DISCUSSION... /ISSUED 847 PM EST WED FEB 4 2015/ UPDATE... PLAN TO MAKE A FEW CHANGES TO THE EVENING UPDATES BASED ON CURRENT TRENDS. THE MID LEVEL TROUGH CURRENTLY IN THE CENTRAL GULF OF MEXICO IS MOVING EAST AT AROUND 25 KNOTS WITH A BAND OF SHOWERS AND A FEW THUNDERSTORMS AHEAD OF IT. HOWEVER, THE ENVIRONMENT ACROSS SOUTH FLORIDA REMAINS RATHER HOSTILE FOR MAINTAINING MUCH IN THE WAY OF CONVECTION WITH THE 00Z MFL SOUNDING SHOWING A STRONG CAP CONTINUES AT AROUND THE 85H. DRY CONDITIONS ALSO REMAIN ALOFT WITH A PWAT STILL OF ONLY 1.25". IT WILL THEREFORE BE DIFFICULT TO MAINTAIN DECENT ASCENTS WITH THE STRONGER CELLS. THE HRRR ALSO SHOWS THIS TREND WITH SOME STRONGER ACTIVITY POSSIBLY ACROSS THE AREA WEST OF LAKE OKEECHOBEE AFTER 09Z AND NEAR THE SOUTHEAST COAST BY 12Z. SO PLAN TO SCALE BACK ON THE CHANCES FOR SHOWERS AND THUNDERSTORMS WITH THE BEST CHANCE TOWARDS THE MORNING HOUR. KOB PREV DISCUSSION... /ISSUED 637 PM EST WED FEB 4 2015/ AVIATION... LOW PRESSURE IN THE NORTHERN GULF OF MEXICO WITH ITS TAILING COLD FRONT APPROACHING SOUTH FLORIDA LATE IN THE PERIOD WILL CAUSE AN INCREASED CLOUD COVER OVERNIGHT AND EARLY THURSDAY WITH ALSO SOME RAIN CHANCES INCREASING. THE TIMING OF ANY HEAVIER ACTIVITY IS STILL DIFFICULT WITH THE SHORT TERM HIGH RESOLUTION (HRRR) ONLY GOING OUT TO 12Z. AT THAT TIME, IT IS DEPICTING SOME LIGHT ACTIVITY OVER SOUTH FLORIDA BUT THE MAIN BAND ALONG THE FRONT STILL WELL TO THE NORTHWEST. SO, OPTED TO LEAVE FORECAST WITH LITTLE CHANGES AND LATER TAFS CAN ADDRESS THIS TIMING MORE CLEARLY. CEILINGS WILL BE LOWERING AND POSSIBLY BECOME MVFR AFT 06-08Z AND THEN LINGERING MOST OF THE DAY ON THURSDAY. SURFACE WIND WILL REMAIN SE TONIGHT BECMG SW-W AFT 13-15Z THURSDAY WITH POSSIBLE GUSTS OVER 20 KNOTS. KOB PREV DISCUSSION... /ISSUED 246 PM EST WED FEB 4 2015/ DISCUSSION... WATER VAPOR SATELLITE IMAGERY SHOWS AN AREA OF LOW PRESSURE CURRENTLY LOCATED OVER THE TEXAS COASTAL WATERS MOVING EASTWARD. CLOUD COVER WILL CONTINUE TO INCREASE THIS AFTERNOON FOR ALL SOUTH FLORIDA. A FEW SHOWERS ARE POSSIBLE BEGINNING ON THURSDAY MORNING, ESPECIALLY FOR THE WESTERN PORTIONS OF SOUTH FLORIDA. A WARM FRONT WILL TAKE SHAPE OVER NORTH CENTRAL FLORIDA TODAY, KEEPING THE PRECIPITATION TO THE NORTH THROUGH THE EVENING HOURS. THERE IS SOME ISENTROPIC LIFT OVER SOUTH FLORIDA AS THE SURFACE GRADIENT SHIFTS AROUND THE EXITING HIGH AND THE DEVELOPING LOW. THE MID LEVEL LAPSE RATES FOR THURSDAY ARE NOT FORECAST TO EXCEED 5.5 C/KM. HOWEVER, THE OVERALL INSTABILITY AND 500 MB TEMPERATURES, FORECAST TO BE BETWEEN -10 TO -12 WILL SUPPORT CONVECTIVE ACTIVITY. SPC CONTINUES TO INCLUDE US IN THE GENERAL THUNDERSTORMS CATEGORY FOR THURSDAY. BEHIND THE FRONT, HIGH PRESSURE WILL BUILD IN ONCE AGAIN. THIS HIGH SHOULD KEEP THE WEATHER DRY THROUGH THE WEEKEND. TEMPERATURES FRIDAY AND SATURDAY LOOK TO BE IN THE LOW TO MID 70S WITH LOWS IN THE MORNING IN THE UPPER 40S IN THE NORTHWEST INTERIOR TO THE LOW 60S ALONG THE ATLANTIC COAST. BY MONDAY, THE NEXT SYSTEM BEGINS TO TAKE SHAPE AS AN UPPER LEVEL TROUGH DIGS DOWN OUT OF THE GREAT LAKES REGION AND A SURFACE LOW DEVELOPS OVER NORTH CAROLINA. THIS LOW WILL BRING A COLD FRONT THROUGH SOUTH FLORIDA MONDAY NIGHT, WITH A CHANCE OF SHOWERS AHEAD OF IT ON MONDAY. BOTH THE ECMWF AND THE GFS ARE SHOWING IT COULD BRING SOME SIGNIFICANTLY COOLER AIR TO SOUTH FLORIDA. HOWEVER, THERE IS STILL VERY LOW CONFIDENCE IN THIS AND MODELS ARE ALREADY BOUNCING AROUND WITH HOW FAR SOUTH THE COLD AIR WILL MAKE IT. THE MODERATE RISK OF RIP CURRENTS CONTINUES TODAY AND TONIGHT. AS THE WINDS TURN SOUTHWESTERLY ON THURSDAY THE RIP CURRENT RISK WILL DECREASE FOR THE EAST COAST. THERE COULD BE A BRIEF PERIOD OF A SLIGHT RISK OF RIP CURRENTS ON THURSDAY FOR THE WEST COAST. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 77 61 72 60 / 70 20 20 10 FORT LAUDERDALE 77 62 73 62 / 70 20 20 10 MIAMI 78 62 74 62 / 70 20 10 10 NAPLES 73 55 73 55 / 70 10 0 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...13/SI LONG TERM....13/SI AVIATION...60/BD
Hazardous weather outlook, Feb 4, 4:37 PM EST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 437 PM EST WED FEB 4 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 050945- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 437 PM EST WED FEB 4 2015 ...MODERATE RISK OF RIP CURRENTS ATLANTIC COAST BEACHES... ...SLIGHT RISK OF THUNDERSTORMS LATE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST BEACHES. THUNDERSTORMS: THERE IS A SLIGHT RISK OF THUNDERSTORMS TONIGHT, BUT MAINLY AFTER MIDNIGHT ALONG THE WEST COAST AND THE NORTHWEST INTERIOR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED TO NUMEROUS SHOWERS AND A CHANCE OF THUNDERSTORMS ARE FORECAST FOR SOUTH FLORIDA AND ADJACENT WATERS ON THURSDAY. OVER THE PENINSULA THE GREATEST COVERAGE OF SHOWERS AND THUNDERSTORMS ARE FORECAST TO BE IN THE NORTH AND NORTHERN INTERIOR SECTIONS. ON FRIDAY INTO SATURDAY, HAZARDOUS SEAS ARE FORECAST MAINLY ACROSS THE ATLANTIC AND GULF STREAM WATERS. THIS IS A SLIGHT RISK OF RIP CURRENTS ALONG THE WEST COAST LATER TOMORROW AND TOMORROW NIGHT. A HIGH RISK OF RIP CURRENTS IS POSSIBLE ACROSS THE ATLANTIC COAST BEACHES FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 7:02 AM EST | Special Weather Statement | MFL | Broward | 43 min |
| Feb 5, 7:22 AM EST | Special Marine Warning | MFL | 53 min | |
| Feb 5, 7:24 AM EST | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 36 min |
| Feb 5, 8:12 AM EST | Special Marine Warning | MFL | 63 min | |
| Feb 5, 9:03 AM EST | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Feb 5, 9:08 AM EST | Special Marine Warning | MFL | 67 min |
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.